Free Access
Issue
ESAIM: M2AN
Volume 45, Number 4, July-August 2011
Page(s) 627 - 650
DOI https://doi.org/10.1051/m2an/2010068
Published online 30 November 2010
  1. I. Aavatsmark, T. Barkve, Ø. Bøe and T. Mannseth, Discretization on unstructured grids for inhomogeneous, anisotropic media. I. Derivation of the methods. SIAM J. Sci. Comput. 19 (1998) 1700–1716. [CrossRef] [MathSciNet] [Google Scholar]
  2. I. Aavatsmark, T. Barkve, Ø. Bøe and T. Mannseth, Discretization on unstructured grids for inhomogeneous, anisotropic media. II. Discussion and numerical results. SIAM J. Sci. Comput. 19 (1998) 1717–1736. [CrossRef] [MathSciNet] [Google Scholar]
  3. B. Andreianov, F. Boyer and F. Hubert, Discrete duality finite volume schemes for Leray-Lions-type elliptic problems on general 2D meshes. Numer. Methods Partial Differ. Equ. 23 (2007) 145–195. [CrossRef] [MathSciNet] [Google Scholar]
  4. L. Angermann, Numerical solution of second-order elliptic equations on plane domains. RAIRO Modél. Math. Anal. Numér. 25 (1991) 169–191. [MathSciNet] [Google Scholar]
  5. R.E. Bank and D.J. Rose, Some error estimates for the box method. SIAM J. Numer. Anal. 24 (1987) 777–787. [CrossRef] [MathSciNet] [Google Scholar]
  6. E. Bertolazzi and G. Manzini, On vertex reconstructions for cell-centered finite volume approximations of 2D anisotropic diffusion problems. Math. Models Methods Appl. Sci. 17 (2007) 1–32. [CrossRef] [MathSciNet] [Google Scholar]
  7. S. Boivin, F. Cayré and J.-M. Hérard, A Finite Volume method to solve the Navier Stokes equations for incompressible flows on unstructured meshes. Int. J. Thermal Sciences 39 (2000) 806–825. [CrossRef] [Google Scholar]
  8. F. Boyer and F. Hubert, Finite volume method for 2D linear and nonlinear elliptic problems with discontinuities. SIAM J. Numer. Anal. 46 (2008) 3032–3070. [CrossRef] [MathSciNet] [Google Scholar]
  9. J. Breil and P.-H. Maire, A cell-centered diffusion scheme on two-dimensional unstructured meshes. J. Comput. Phys. 224 (2007) 785–823. [CrossRef] [MathSciNet] [Google Scholar]
  10. Z. Cai, On the finite volume element method. Numer. Math. 58 (1991) 713–735. [CrossRef] [MathSciNet] [Google Scholar]
  11. Z. Cai, J. Mandel and S. McCormick, The finite volume element method for diffusion equations on general triangulations. SIAM J. Numer. Anal. 28 (1991) 392–402. [CrossRef] [MathSciNet] [Google Scholar]
  12. C. Carstensen, R. Lazarov and S. Tomov, Explicit and averaging a posteriori error estimates for adaptive finite volume methods. SIAM J. Numer. Anal. 42 (2005) 2496–2521. [CrossRef] [MathSciNet] [Google Scholar]
  13. C. Chainais-Hillairet, Discrete duality finite volume schemes for two-dimensional drift-diffusion and energy-transport models. Internat. J. Numer. Methods Fluids 59 (2009) 239–257. [CrossRef] [MathSciNet] [Google Scholar]
  14. S.H. Chou, D.Y. Kwak and Q. Li, Lp error estimates and superconvergence for covolume or finite volume element methods. Numer. Methods Partial Differ. Equ. 19 (2003) 463–486. [CrossRef] [Google Scholar]
  15. Y. Coudière, J.-P. Vila and P. Villedieu, Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem. ESAIM: M2AN 33 (1999) 493–516. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  16. Y. Coudière, C. Pierre, O. Rousseau and R. Turpault, A 2D/3D Discrete Duality Finite Volume Scheme. Application to ECG simulation. International Journal on Finite Volumes 6 (2009). [Google Scholar]
  17. M. Crouzeix and P.-A. Raviart, Conforming and nonconforming finite element methods for solving the stationary Stokes equations. I. Rev. Française Automat. Informat. Recherche Opérationnelle Sér. Rouge 7 (1973) 33–75. [Google Scholar]
  18. S. Delcourte, K. Domelevo and P. Omnes, A discrete duality finite volume approach to Hodge decomposition and div-curl problems on almost arbitrary two-dimensional meshes. SIAM J. Numer. Anal. 45 (2007) 1142–1174. [CrossRef] [MathSciNet] [Google Scholar]
  19. K. Domelevo and P. Omnes, A finite volume method for the Laplace equation on almost arbitrary two-dimensional grids. ESAIM: M2AN 39 (2005) 1203–1249. [CrossRef] [EDP Sciences] [Google Scholar]
  20. R. Ewing, R. Lazarov and Y. Lin, Finite volume element approximations of nonlocal reactive flows in porous media. Numer. Methods Partial Differ. Equ. 16 (2000) 285–311. [CrossRef] [MathSciNet] [Google Scholar]
  21. R.E. Ewing, T. Lin and Y. Lin, On the accuracy of the finite volume element method based on piecewise linear polynomials. SIAM J. Numer. Anal. 39 (2002) 1865–1888. [CrossRef] [MathSciNet] [Google Scholar]
  22. R. Eymard, T. Gallouët and R. Herbin, Handbook of numerical analysis 7, P.G. Ciarlet and J.-L. Lions Eds., North-Holland/Elsevier, Amsterdam (2000) 713–1020. [Google Scholar]
  23. P.A. Forsyth and P.H. Sammon, Quadratic convergence for cell-centered grids. Appl. Numer. Math. 4 (1988) 377–394. [CrossRef] [MathSciNet] [Google Scholar]
  24. W. Hackbucsh, On first and second order box schemes. Computing 41 (1989) 277–296. [CrossRef] [MathSciNet] [Google Scholar]
  25. R. Herbin, An error estimate for a finite volume scheme for a diffusion-convection problem on a triangular mesh. Numer. Methods Partial Differ. Equ. 11 (1995) 165–173. [CrossRef] [MathSciNet] [Google Scholar]
  26. F. Hermeline, A finite volume method for the approximation of diffusion operators on distorted meshes. J. Comput. Phys. 160 (2000) 481–499. [CrossRef] [MathSciNet] [Google Scholar]
  27. F. Hermeline, Approximation of diffusion operators with discontinuous tensor coefficients on distorted meshes. Comput. Methods Appl. Mech. Eng. 192 (2003) 1939–1959. [CrossRef] [MathSciNet] [Google Scholar]
  28. R.D. Lazarov, I.D. Mishev and P.S. Vassilevski, Finite volume methods for convection-diffusion problems. SIAM J. Numer. Anal. 33 (1996) 31–55. [CrossRef] [MathSciNet] [Google Scholar]
  29. C. Le Potier, Finite volume scheme for highly anisotropic diffusion operators on unstructured meshes. C. R. Math. Acad. Sci. Paris 340 (2005) 921–926. [CrossRef] [MathSciNet] [Google Scholar]
  30. C. Le Potier, Finite volume monotone scheme for highly anisotropic diffusion operators on unstructured triangular meshes. C. R. Math. Acad. Sci. Paris 341 (2005) 787–792. [CrossRef] [MathSciNet] [Google Scholar]
  31. C. Le Potier, A nonlinear finite volume scheme satisfying maximum and minimum principles for diffusion operators. International Journal on Finite Volumes 6 (2009). [Google Scholar]
  32. I.D. Mishev, Finite volume methods on Voronoi meshes. Numer. Methods Partial Differ. Equ. 14 (1998) 193–212. [CrossRef] [MathSciNet] [Google Scholar]
  33. A. Njifenjou and A.J. Kinfack, Convergence analysis of an MPFA method for flow problems in anisotropic heterogeneous porous media. International Journal on Finite Volumes 5 (2008). [Google Scholar]
  34. P. Omnes, Error estimates for a finite volume method for the Laplace equation in dimension one through discrete Green functions. International Journal on Finite Volumes 6 (2009). [Google Scholar]
  35. E. Süli, Convergence of finite volume schemes for Poisson's equation on nonuniform meshes. SIAM J. Numer. Anal. 28 (1991) 1419–1430. [CrossRef] [MathSciNet] [Google Scholar]
  36. R. Vanselow and H.P. Scheffler, Convergence analysis of a finite volume method via a new nonconforming finite element method. Numer. Methods Partial Differ. Equ. 14 (1998) 213–231. [CrossRef] [MathSciNet] [Google Scholar]
  37. A. Weiser and M.F. Wheeler, On convergence of block centered finite differences for elliptic problems. SIAM J. Numer. Anal. 25 (1988) 351–375. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you